MAUDE Adverse Event Report: SMITHS MEDICAL ASD; INC. PORTEX® UNIPERC® ADJUSTABLE FLANGE TRACHEOSTOMY TUBE; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)

SMITHS MEDICAL ASD; INC. PORTEX® UNIPERC® ADJUSTABLE FLANGE TRACHEOSTOMY TUBE; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Model Number 100/897/080
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/20/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Information was received indicating that the locking mechanism to a smiths medical portex® uniperc® adjustable flange tracheostomy tube was noted to malfunction; leaving the tube susceptible to being displaced.It was reported that the tube slide in and out while the patient was being mechanically ventilated.Subsequently, the tube was immediately replaced.There were no reported adverse effects.

Brand Name
PORTEX® UNIPERC® ADJUSTABLE FLANGE TRACHEOSTOMY TUBE
Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS MEDICAL ASD; INC.
6000 nathan lane n
minneapolis, MN 55442
MDR Report Key9753993
Report Number3012307300-2020-01517
Device Sequence Number17002235
Product Code BTO
UDI-Device Identifier15019315060441
UDI-Public15019315060441
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K083031
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number100/897/080
Device Catalogue Number100/897/080
Device Lot Number3645624
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2020
Initial Report FDA Received Date02/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;